# SDR P2EA2002V0025

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON DELAMINATED BETWEEN WBL 417 AND WBL 446.  REPAIRED IAW EO B737HC57-007/02 APPROVED 8110-3 FORM BY FAA.
